# SDR ASAA2012091393235

- Difficulty date: September 13, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500, STRINGER 8R HAS CRACKED CLIP.   ACFT GROUNDED.  R & R STRINGER CLIP IAW EA 400 53EA 69052, REV NEW DATED 23OCT12.
